MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
The subject pacemaker was implanted on (b)(6) 2017.Reportedly, during a follow-up performed on (b)(6) 2017, the estimated residual longevity was 12 years.The estimated residual longevity was superior to 8 years in (b)(6) 2018 and superior to 7 years on (b)(6) 2018.The patient was concerned that this was not normal battery depletion.It was also observed that the percentage of ventricular pacing of the patient was initially low (about 1%) and increased up to 96 - 98 % after an atrioventricular node ablation.Preliminary analysis revealed that normal battery depletion occurred.
 
Event or Problem Description
The subject pacemaker was implanted on (b)(6) 2017.Reportedly, during a follow-up performed on september 2017, the estimated residual longevity was 12 years.The estimated residual longevity was superior to 8 years in may 2018 and superior to 7 years on (b)(6) 2018.The patient was concerned that this was not normal battery depletion.It was also observed that the percentage of ventricular pacing of the patient was initially low (about 1%) and increased up to 96 - 98 % after an atrioventricular node ablation.Preliminary analysis revealed that normal battery depletion occurred.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key8163570
Report Number1000165971-2018-01060
Device Sequence Number11122007
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)161214(17)180122
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2018
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0239
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/19/2018
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1